IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v49y2005i3p355-365.html
   My bibliography  Save this article

A note on the characterization of Nash networks

Author

Listed:
  • Billand, Pascal
  • Bravard, Christophe

Abstract

No abstract is available for this item.

Suggested Citation

  • Billand, Pascal & Bravard, Christophe, 2005. "A note on the characterization of Nash networks," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 355-365, May.
  • Handle: RePEc:eee:matsoc:v:49:y:2005:i:3:p:355-365
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165-4896(05)00011-9
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Gerard Weisbuch & Alan Kirman & Dorothea Herreiner, 1995. "Market Organization," Working Papers 95-11-102, Santa Fe Institute.
    2. Sudipta Sarangi & H. Haller, 2003. "Nash Networks with Heterogeneous Agents," Departmental Working Papers 2003-06, Department of Economics, Louisiana State University.
    3. Jackson, Matthew O. & Wolinsky, Asher, 1996. "A Strategic Model of Social and Economic Networks," Journal of Economic Theory, Elsevier, vol. 71(1), pages 44-74, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Billand, Pascal & Bravard, Christophe & Sarangi, Sudipta, 2012. "Existence of Nash networks and partner heterogeneity," Mathematical Social Sciences, Elsevier, vol. 64(2), pages 152-158.
    2. Sudipta Sarangi & Pascal Billand & Christophe Bravard, 2007. "Existence of Nash Networks in One-Way Flow Models (Revised Version of LSU Working Paper 2006-05)," Departmental Working Papers 2007-02, Department of Economics, Louisiana State University.
    3. Pascal Billand & Christophe Bravard & Sudipta Sarangi, 2008. "Existence of Nash networks in one-way flow models," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 37(3), pages 491-507, December.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:49:y:2005:i:3:p:355-365. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.